# SDR S03J72100

- Difficulty date: December 22, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30765
- Engine: Ge CF680C2*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING TAXING TO RUNWAY, NR 4 ENGINE SPOOLED DOWN, AND COULD NOT ACCELERATE TO IDLE WITH AUTOSTART.  NR 3 ENGINE SPOOLED DOWN AND EGT RAISED TO 977 DEGREE DURING AIRCRAFT TAXING BACK TO PARKING SPACE.  BORESCOPE INSPECTION FOUND BOTH ENGINES, HPC WERE DAMAGED.  AOG TEAM, SPARE ENGINES, TOOL AND REQUIRED MATERIAL WAS LEAVING FOR ENGINE REPLACEMENT.
